| Model Number |
SIGSDS30CTV |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
05/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: sigsdl45ctvt 45mm vascular/thin lng sd ct (lot#n3m1821uy); sigphandle, sig power sigphandle handle (sn:unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a laparoscopic donor nephrectomy, on the smaller lower renal pole artery, the upper portion of the staple line was oozing with blood at the tissue site.The total blood loss was 25 milliliters.Two clip appliers were used to resolve the issue.